# SDR SWAA2020030642206

- Difficulty date: February 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR "L-1" AFT FRAME GOUGED AT 2 EA LOCATIONS BETWEEN DOOR STOP # 4 AND DOOR STOP # 5.         FOUND DAMAGE TO THE AFT FRAME ON THE L1 DOOR TO BE .200 WITH AN ALLOWABLE LOSS OF .150 "OUT OF LIMITS" IAW SRM 52-10-02-1A-1 PARAGRAPH 4.B (2) REMOVED AND REPLACED THE AFT FRAME ON THE L1 DOOR IAW BOEING DWG # 141A6101 REV: A AND 141A6260 REV:A P/N 141A6110-3 ATAG # WN7512
